# SDR SWIA200516027

- Difficulty date: December 10, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 2,767 hours, 1,819 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bpsu Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP HALFSPEED MESSAGE.  SPLICED AND REPAIRED WIRES AT NR 2 BPSU CONNECTOR P1 IAW 20-44-09.  REPLACED SFECU IAW CRJ MM 27-51-05.  OPERATIONAL CHECK GOOD.
